# SDR ASOA2014070310805

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 13,661 hours, 9,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD  CARGO BAY FWD DOOR SEAL RETAINER BENT AND MISSING MATERIAL AT AFT LWR CORNER.  REPAIRED IAW REO 690-52-35-013, REV. A.   MAJOR REPAIR IAW GMM 5-3.
